# SDR AALA20050027

- Difficulty date: January 14, 2005
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N941AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49925
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EXTERIOR EMERGENCY LIGHTS INOPERATIVE.  REPLACED EXTERIOR EMERGENCY LIGHT BATTERY PACK AND CHARGER ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
